RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bivol, Grigorii Yur'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:94
Abstract pages:717
Full texts:236
References:93
Scientific Employee
E-mail:

http://www.mathnet.ru/eng/person100802
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. Yu. Bivol, V. V. Volodin, Yu. V. Zhilin, V. M. Bocharnikov, “Efficiency of the application of disperse materials to attenuate reflected shock waves”, TVT, 57:1 (2019),  146–149  mathnet  elib; High Temperature, 57:1 (2019), 130–132  isi  scopus
2017
2. G. Yu. Bivol, S. V. Golovastov, V. V. Golub, “Formation of an overdriven detonation wave in the flow of methane–oxygen mixtures in a variable cross section channel”, TVT, 55:4 (2017),  576–581  mathnet  elib; High Temperature, 55:4 (2017), 561–566  isi  scopus
3. A. L. Kotel'nikov, T. V. Bazhenova, G. Yu. Bivol, D. A. Lenkevich, “Impact on blockage of an airflow containing solid particles”, TVT, 55:1 (2017),  158–160  mathnet  elib; High Temperature, 55:1 (2017), 162–164  isi  scopus
2014
4. D. A. Lenkevich, S. V. Golovastov, V. V. Golub, V. M. Bocharnikov, G. Yu. Bivol, “Parametric investigation of the propagation of detonation in narrow channels filled with a propan–butan–oxygen mixture”, TVT, 52:6 (2014),  916–920  mathnet  elib; High Temperature, 52:6 (2014), 890–894  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020